Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Compact nilmanifold extensions of ergodic actions


Author: Robert J. Zimmer
Journal: Trans. Amer. Math. Soc. 223 (1976), 397-406
MSC: Primary 28A65; Secondary 22E25
MathSciNet review: 0422584
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study extensions of dymanical systems defined by co-cycles into nilpotent Lie groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A65, 22E25

Retrieve articles in all journals with MSC: 28A65, 22E25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1976-0422584-0
PII: S 0002-9947(1976)0422584-0
Article copyright: © Copyright 1976 American Mathematical Society